# SDR SWAA2024101447698

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 65,944 hours, 39,492 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 5 WITH 15 SELECTED. FLAPS MOVED TO 15 MANUALLY NO NEEDLE SPLIT NOTED<[01] TROUBLESHOT PER FIM 27-51 TASK 801 & 820; FSEU BITE SHOWS MSG # 27-52260 ; TE FLAP SNSR R. R & R?D RT FLAP POSITION TRANSMITTER & FLAP POSITION INDICATOR PER AMM 27-58-01 & 27-58-02; OPERATIONAL TEST CHECKED GOOD.
